Mots-clés : kernel
@article{VSGTU_2014_134_1_a2,
author = {N. S. Imanbaev},
title = {Eigenvalue {Problem} for {Differential} {Cauchy{\textendash}Riemann} {Operator} with {Nonlocal} {Boundary} {Conditions}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {25--36},
year = {2014},
volume = {134},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2014_134_1_a2/}
}
TY - JOUR AU - N. S. Imanbaev TI - Eigenvalue Problem for Differential Cauchy–Riemann Operator with Nonlocal Boundary Conditions JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2014 SP - 25 EP - 36 VL - 134 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2014_134_1_a2/ LA - ru ID - VSGTU_2014_134_1_a2 ER -
%0 Journal Article %A N. S. Imanbaev %T Eigenvalue Problem for Differential Cauchy–Riemann Operator with Nonlocal Boundary Conditions %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2014 %P 25-36 %V 134 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2014_134_1_a2/ %G ru %F VSGTU_2014_134_1_a2
N. S. Imanbaev. Eigenvalue Problem for Differential Cauchy–Riemann Operator with Nonlocal Boundary Conditions. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 134 (2014) no. 1, pp. 25-36. http://geodesic.mathdoc.fr/item/VSGTU_2014_134_1_a2/
[1] V. A. Steklov, Osnovnye zadachi matematicheskoj fiziki [Basic problems of mathematical physics], v. I, II, Petrogradskiy un-t, Petrograd, 1922 (In Russian) | Zbl
[2] F. I. Frankl', “Subsonic flow past a profile with local supersonic zone bounded by a curved shock wave”, Prikl. Matem. i Mekhanika, 20:2 (1956), 196–202 (In Russian) | Zbl
[3] A. M. Nakhushev, “A new boundary value problem for a degenerate hyperbolic equation”, Sov. Math., Dokl., 10:4 (1969), 935–938 | Zbl
[4] A. V. Bitsadze, A. A. Samarskii, “On some simple generalizations of linear elliptic boundary problems”, Sov. Math., Dokl., 10:4 (1969), 398–400 | Zbl
[5] A. M. Nakhushev, Zadachi so smeshcheniyem dlya uravnenii v chastnykh proizvodnykh [Problems with shifts for partial differential equations], Nauka, Moscow, 2006, 287 pp. (In Russian) | Zbl
[6] E. Yu. Arlanova, “The problem with shift for the Bitsadze–Lykov equation”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2012, no. 4(29), 26–36 (In Russian) | DOI
[7] A. M. Nakhushev, “On the present state of boundary value problems with a shift for the main types of partial differential equations”, Trudy Tret'yey Vserossiyskoy nauchnoy konferentsii [Proceedings of the Third All-Russian Scientific Conference] (29–31 May 2006). Part 3, Matem. Mod. Kraev. Zadachi, Samara State Technical Univ., Samara, 2006, 170–173 (In Russian)
[8] D. E. Kasymova, A. B. Tungatarov, “On one boundary value problem with shift for Carleman–Vekua equation with a singular point”, Obobshchennyye analiticheskiye funktsii i ikh prilozheniya [Generalized analytic functions and their applications], Karaganda State Univ., Karaganda, 1997, 48–53 (In Russian)
[9] M. Otelbaev, A. N. Shynybekov, “On well-posed problems of Bicadze–Samarskii type”, Soviet Math. Dokl., 26:4 (1982), 157–161 | MR | Zbl
[10] Ying Wang, Yufeng Wang, “Two Boundary-Value Problems for the Cauchy–Riemann Equation in a Sector”, Complex Analysis and Operator Theory, 6:6 (2012), 1121–1138 | DOI | MR | Zbl
[11] A. Y. Timofeev, “Boundary problem for the generalized Cauchy–Riemann equation in spaces, described by the modulus of continuity”, Ufimsk. Mat. Zh., 4:1 (2012), 146–152 (In Russian)
[12] A. S. Il'chukov, “On behaviour of solution of boundary value problem for generalized Cauchy–Riemann equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, no. 2, 27–34 (In Russian) | Zbl
[13] K. N. Ospanov, M. Otelbaev, “Boundary value problems for the generalized Cauchy-Riemann system with nonsmooth coefficients”, Soviet Math. Dokl., 32:1 (1985), 40–42 | MR | Zbl
[14] K. N. Ospanov, M. Otelbaev, “A generalized Cauchy–Riemann system with nonsmooth coefficients”, Soviet Math. (Iz. VUZ), 33:3 (1989), 75–89 | MR | Zbl | Zbl
[15] V. A. Mikhailets, Spektral'nyye zadachi s obshchimi krayevymi usloviyami [Spectral problems with general boundary conditions], Dissert. Doct. Phys. Math. Sci. , Kiev, 1989 (In Russian)
[16] D. K. Potapov, “Estimates of the DifferentialOperator in Problems with a Spectral Parameter for Elliptic-Type Equations with Discontinuous Nonlinearities”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2010, no. 5(21), 268–271 (In Russian) | DOI
[17] N. S. Imanbaev, B. E Kanguzhin, Zh. Kirgizbaev, “On the Fredholm property of one spectral problem related to Cauchy-Riemann operator”, Voprosy ustoychivosti, prochnosti i upravlyayemosti dinamicheskikh sistem [Questions of Stability, Durability and Controllability of the Dynamic System], Russian State Open Technical Univ. of Railway Transport, Moscow, 2002, 54–59 (In Russian)
[18] F. Riesz, B. Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955, xii+468 pp. | MR
[19] I. I. Kal'mushevskiy, “On solutions of some integral equations with kernels depending on the difference and the sum of the arguments”, Differents. Uravneniya, 16:5 (1980), 941–943 (In Russian) | MR | Zbl
[20] L. A. Sakhnovich, “Similarity of operators”, Siberian Math. J., 13:4 (1972), 604–615 | DOI | MR
[21] I. A. Akbergenov, “On approximate solution of the Fredholm integral equation and its eigenvalues”, Mat. sb., 42:6 (1935), 679–698 (In Russian) | Zbl